# SDR A6WA200740007

- Difficulty date: December 4, 2006
- Submitted: January 18, 2007
- Operation: Air carrier
- Aircraft: N406AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7402
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clamp
- Condition: Loose
- Location: Fire Loop
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

APU FIRE WARNING MESSAGE WITH ASSOCIATED AURAL AND VISUAL WARNING, APU FAULT MESSAGE ALSO APPEARED.  COMPLIED WITH IMMEDIATE ACTION CHECKLIST AND QRH.  EMERGENCY LANDING IN CLT.  BOTTLES NOT DISCHARGED.  INSPECTED APU INTAKE AND APU COMPARTMENT, NO EVIDENCE OF FIRE, SUSPECT FAULTY APU FIRE DETECTION LOOP.  FOUND TWO LOOSE CLAMPS, ADJUSTED ROUTING OF SENSOR ELEMENT AND RECONNECTED TWO EACH CLAMPS.  OPS CHECK GOOD.  (M)
